Journal article icon

Journal article

A conservative fully-discrete numerical method for the regularised shallow water wave equations

Abstract:

The paper proposes a new, conservative fully-discrete scheme for the numerical solution of the regularised shallow water Boussinesq system of equations in the cases of periodic and reflective boundary conditions. The particular system is one of a class of equations derived recently and can be used in practical simulations to describe the propagation of weakly nonlinear and weakly dispersive long water waves, such as tsunamis. Studies of small-amplitude long waves usually require long-time sim...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/20M1364606

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Scientific Computing Journal website
Volume:
43
Issue:
2
Pages:
B508–B537
Publication date:
2021-04-26
Acceptance date:
2021-01-12
DOI:
EISSN:
1095-7197
ISSN:
1064-8275
Language:
English
Keywords:
Pubs id:
1134718
Local pid:
pubs:1134718
Deposit date:
2021-01-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP